# SDR 2002F00863

- Difficulty date: February 15, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 1189100359
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE LOCATED ABOVE THE ICE DOOR HINGE, THIS ANGLE HOLDS THE LOWER FIRE SEAL BULKHEAD.  WHEN THIS ANGLE CRACKS, IT ALLOWS THE OUTSIDE COWL RIVETS TO WORK LOOSE, AND THIS CAUSES THE COWL SIDE SKIN TO CRACK.  (M)
